# SDR 2003F00649

- Difficulty date: August 18, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AND AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLES, CRACKED AT STA'S 275, 294, 313, 370, 389, 427, 465, 661, 669, 680, 758, 786 AND 801.  (M)
